# SDR SWAA2022080425884

- Difficulty date: July 5, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED ON ORSS 273 OF TRAILING EDGE AT RT WING 2022-354692 / [01] REPLACED SUPPORT BRACKET LOCATED ON ORSS 273 OF TRAILING EDGE AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.;[02] CORRECTED STEP 1 REPLACED SUPPORT BRACKET LOCATED ON ORSS 273 OF TRAILING EDGE AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 SEE INDIVIDUAL SIGNOFFS BELOW;[03] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW
